Alert archive / Pennsylvania / Areal Flood Warnings in 2012

Areal Flood Warning 2, NWS State College, PA

October 29, 201214 counties in Pennsylvania

NWS State College, PA issued this areal flood warning at Oct 29, 2012, 5:10 PM EDT for 14 counties in Pennsylvania. It was in force for 11 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 29, 2012, 5:10 PM EDT (21:10 UTC)
Expired
Oct 30, 2012, 4:15 AM EDT
In force
11 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
None

Counties Bedford County, PA, Blair County, PA, Cambria County, PA, Cumberland County, PA, Dauphin County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lebanon County, PA, Mifflin County, PA, Perry County, PA, Schuylkill County, PA, Somerset County, PA

The radar

The State College radar (KCCX), 91 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 29, 7:44 PM EDTFLOODSomerset, PANUMBEROUS FLOODED ROADS ACROSS THE COUNT. A BRIDGE WASHED OUT IN JEFFERSON TOWNSHIP ON SHAFER RUN ROAD AROUND 744 PM.
Oct 29, 8:00 PM EDTFLOODChambersburg, PAAT THE PEAK THERE WERE 8 ROADS CLOSED DUE TO FLOODING OVER ROAD WAYS. ROUTE 315 WAS STILL CLOSED AS OF 4 AM.
Oct 29, 8:20 PM EDTFLOOD3 E Chambersburg, PAEVACUATIONS IN GREENE TOWNSHIP
Oct 29, 9:00 PM EDTFLOODMifflintown, PASEVERAL ROADS WERE CLOSED DUE TO WATER ON ROAD WAYS. A FEW REPORTED EXAMPLES INCLUDED PUMPING STATION ROAD...BERRY RIDGE ROAD AND MOUNTAIN ROAD IN FAYETTE TOWNSHIP.
Oct 29, 10:00 PM EDTFLOODHarrisburg, PAHOFFER ROAD CLOSED ALONG CONEWAGO CREEK
Oct 29, 10:30 PM EDTFLOODCarlisle, PAURBAN FLOODING SOUTH MIDDLETON TOWNSHIP. OVER 1 FOOT OF WATER COVERED ROAD.
Oct 30, 3:00 AM EDTFLOODBedford, PASEVERAL ROADS WERE CLOSED DUE TO FLOODING. ONE PHYSICAL WATER RESCUE IN CAMP PLEASANT REQUIRING A BOAT AT 3 AM. EVACUATIONS IN HYNDMAN DUE CREEK FLOODING IN TOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 9.2 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2012-10-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2012-10-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 186 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
570 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
186 m²/s²
0-3 km storm-relative helicity
266 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

366 
WGUS41 KCTP 292110
FLWCTP

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
510 PM EDT MON OCT 29 2012

PAC009-013-021-041-043-055-057-061-067-075-087-099-107-111-300315-
/O.NEW.KCTP.FA.W.0002.121029T2110Z-121030T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEDFORD PA-BLAIR PA-CAMBRIA PA-CUMBERLAND PA-DAUPHIN PA-FRANKLIN PA-
FULTON PA-HUNTINGDON PA-JUNIATA PA-LEBANON PA-MIFFLIN PA-PERRY PA-
SCHUYLKILL PA-SOMERSET PA-
510 PM EDT MON OCT 29 2012

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
  BEDFORD COUNTY...
  BLAIR COUNTY...
  CAMBRIA COUNTY...
  CUMBERLAND COUNTY...
  DAUPHIN COUNTY...
  FRANKLIN COUNTY...
  FULTON COUNTY...
  HUNTINGDON COUNTY...
  JUNIATA COUNTY...
  LEBANON COUNTY...
  MIFFLIN COUNTY...
  PERRY COUNTY...
  SCHUYLKILL COUNTY...
  SOMERSET COUNTY...

* UNTIL 1115 PM EDT...

* AT 508 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
HEAVY RAIN IS FALLING OVER THE WARNING AREA. THE RAINFALL WILL BE 
HEAVY ENOUGH TO PRODUCE FLOODING.

* SOME LOCATIONS THAT MAY EXPERIENCE FLOODING                        
INCLUDE...SOMERSET...JOHNSTOWN...ALTOONA...CHAMBERSBURG...HARRISBURG 
AND POTTSVILLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS.

PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE IN STATE
COLLEGE THROUGH TWITTER OR FACEBOOK.

&&

LAT...LON 3973 7940 4072 7881 4075 7813 4069 7791
      4085 7738 4070 7735 4060 7692 4080 7631
      4095 7620 4091 7600 4074 7576 4057 7601
      4049 7643 4032 7615 4031 7616 4012 7672
      4022 7690 4003 7719 3999 7740 3972 7747

$$

FORECASTER: KF
1 follow-up statement
628 
WGUS41 KCTP 300305
FLWCTP

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1105 PM EDT MON OCT 29 2012

PAC009-013-021-041-043-055-057-061-067-075-087-099-107-111-300815-
/O.EXT.KCTP.FA.W.0002.000000T0000Z-121030T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEDFORD PA-BLAIR PA-CAMBRIA PA-CUMBERLAND PA-DAUPHIN PA-FRANKLIN PA-
FULTON PA-HUNTINGDON PA-JUNIATA PA-LEBANON PA-MIFFLIN PA-PERRY PA-
SCHUYLKILL PA-SOMERSET PA-
1105 PM EDT MON OCT 29 2012

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS EXTENDED THE

* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
  BEDFORD COUNTY...
  BLAIR COUNTY...
  CAMBRIA COUNTY...
  CUMBERLAND COUNTY...
  DAUPHIN COUNTY...
  FRANKLIN COUNTY...
  FULTON COUNTY...
  HUNTINGDON COUNTY...
  JUNIATA COUNTY...
  LEBANON COUNTY...
  MIFFLIN COUNTY...
  PERRY COUNTY...
  SCHUYLKILL COUNTY...
  SOMERSET COUNTY...

* UNTIL 415 AM EDT...

* AT 1100 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  RAIN FALLING OVER THE WARNING AREA. ALTHOUGH THE HEAVIEST RAIN HAS
  MOVED TO THE WEST...LIGHT TO MODERATE RAIN CONTINUES. AN ADDITIONAL
  INCH OR MORE IS POSSIBLE OVERNIGHT. SMALL STREAMS AND CREEKS 
  CONTINUE TO RISE...AND FLOODING WILL CONTINUE AT LEAST INTO THE 
  LATE NIGHT HOURS.

* SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE... 
SOMERSET...JOHNSTOWN...ALTOONA...CHAMBERSBURG...HARRISBURG AND 
POTTSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. MOST FLOODING DEATHS OCCUR IN AUTOMOBILES. TURN AROUND DONT
DROWN!

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE IN STATE
COLLEGE THROUGH TWITTER OR FACEBOOK.

&&

LAT...LON 3973 7940 4072 7881 4075 7813 4069 7791
      4085 7738 4070 7735 4060 7692 4080 7631
      4095 7620 4091 7600 4074 7576 4057 7601
      4049 7643 4032 7615 4031 7616 4012 7672
      4022 7690 4003 7719 3999 7740 3972 7747

$$

FORECASTER: JUNG

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this areal flood warning went out at Oct 29, 4:45 PM EDT, 25 minutes earlier.

Area forecast discussion, Oct 29, 4:45 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
445 PM EDT MON OCT 29 2012

.SYNOPSIS...
HURRICANE SANDY SUMMARY OF 1100 AM EDT...1500 UTC

-----------------------------------------------
LOCATION...37.5N 71.5W
ABOUT 205 MI...330 KM SE OF ATLANTIC CITY NEW JERSEY
ABOUT 260 MI...415 KM SSE OF NEW YORK CITY
MAXIMUM SUSTAINED WINDS...90 MPH...150 KM/H
PRESENT MOVEMENT...NNW OR 330 DEGREES AT 18 MPH...30 KM/H
MINIMUM CENTRAL PRESSURE...943 MB...27.85 INCHES

HURRICANE SANDY HAS BEGUN TO TURN TOWARD THE COAST AND WILL MAKE A
HIGH IMPACT LANDFALL ON THE SOUTHERN NEW JERSEY COAST THIS
EVENING...BEFORE MOVING THROUGH SOUTHERN PA OVERNIGHT.

VERY HEAVY RAINFALL AND HIGH WINDS WILL IMPACT THE
REGION THROUGH TUESDAY...WITH HEAVY WET SNOW ACCUMULATIONS
POSSIBLE OVER THE HIGHEST ELEVATIONS ACROSS THE LAUREL HIGHLANDS.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
THE LATEST WV/IR SATL LOOP SHOWS HURRICANE SANDY BEGINNING TO
TURN TOWARD THE NORTHWEST. LATEST RECON INDICATES THAT IT HAS
CONTINUED DEEPENING SLIGHTLY TO 943MB. SANDY IS STILL EXPECTED TO
MAKE LANDFALL THIS EVENING AND REACH SOUTH-CENTRAL PA BY TUESDAY
AFTERNOON.

PRESSURES ARE BEGINNING TO FALL RAPIDLY FROM SOUTHERN NJ THROUGH
SERN PA AND INDICATIONS ARE THE STORM IS ACCELERATING TOWARD THE
COAST. WINDS WILL STEADILY INCREASE...BECOMING SUSTAINED AT 30-40
MPH WITH GUSTS IN THE 60-70 MPH RANGE. WITH GROUNDS BECOMING VERY
SATURATED...WE ARE ALREADY GETTING REPORTS OF TREES BEGINNING TO
BE UPROOTED AS SOILS LOOSEN AND WINDS INCREASE.

BANDS OF HEAVY RAIN WILL CONTINUE TO ROTATE WESTWARD ACROSS THE
REGION INTO TONIGHT. WE STILL EXPECT WIDESPREAD 3-5" RAINFALL
AMOUNTS...WITH LOCALIZED AMOUNTS PERHAPS IN THE 6-10" RANGE. THE
HEAVIEST RAINS SHOULD CONCENTRATE OVER THE SOUTHERN 1/2-2/3 OF THE
FCST ARE...WITH SLIGHTLY LOWER AMOUNTS OVER NRN ZONES.

THE WIND AND RAIN ARE PRETTY MUCH A SLAM DUNK...BIGGEST SHORT TERM
CHALLENGE IS IF RAIN MIXES WITH OR CHANGES TO SNOW OVER OUR HIGHER
ELEVATIONS...AND IF SO HOW MUCH? NAM CONTINUES TO BE THE CHILLY
OUTLIER IN THE SHORT RANGE GUIDANCE...HOWEVER WE JUST GOT A
SPOTTER REPORT OF A FEW FLAKES OF WET SNOW MIXING IN WITH THE RAIN
AT HIDDEN VALLEY IN SOMERSET COUNTY.

AS A RESULT WE HAVE ISSUED A WINTER WEATHER ADVISORY FOR SEVERAL
INCHES OF HEAVY WET SNOW FOR THE HIGHER ELEVATIONS OF SOMERSET AND
CAMBRIA COUNTIES.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
CONDITIONS SLOWLY IMPROVE TUESDAY WITH RAINFALL RATES DECREASING
EVEN THOUGH THE CENTER OF GRADUALLY FILLING...POST-TROPICAL STORM
SANDY WILL BE DRIFTING RIGHT THRU CENTRAL PA.. RISING PRESSURE IN
THE CORE WILL SIGNAL THE STORM BEGINNING TO UNWIND...DIMINISHING
THE THREAT FOR DAMAGING WIND GUSTS BY TUESDAY MORNING AND
AFTERNOON...BUT STILL RELATIVELY STRONG WIND GUSTS EXCEEDING 40
MPH CAN BE EXPECTED...FROM VARYING DIRECTIONS - DEPENDING ON THE
EXACT TRACK OF THE STORM. WE COULD ALSO SEE THE AREA OF WET SNOW
MIXING IN WITH THE RAIN EXPAND AS COLD AIR GETS RAPIDLY DRAWN INTO
THE CIRCULATION OF THE BY-THEN FORMER TROPICAL SYSTEM. MOST
LOCATIONS WILL NOT BE COLD ENOUGH TO SEE THE SNOW ACCUMULATE...BUT
SOME GRASSY HIGHER ELEVATION LOCATIONS COULD SEE A SLUSHY COATING.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
GFS AND ECMWF GUIDANCE SUGGEST THAT REMNANTS OF SANDY SPIN OVER
CENTRAL PA THROUGH MUCH OF WEDNESDAY...BEFORE LIFTING NWD INTO NRN
NY STATE BY FRIDAY...THEN INTO THE CANADIAN MARITIMES OVER THE
WEEKEND.

CLOSED UPPER LOW WITH SANDY WILL RESULT IN WIDESPREAD SHOWERS AND
BREEZY CONDS ON WED...WITH PATTERN TRANSITIONING TO A TYPICAL...DEEPENING
NORTHWEST FLOW PATTERN WITH SCATTERED VALLEY RAIN SHOWERS...PSBLY
MIXED RAIN AND SNOW SHOWERS ACRS THE MTNS...RIGHT THROUGH THE END
OF THIS WEEK. DAYTIME TEMPS WILL STAY WELL BELOW NORMAL.

&&

.AVIATION /21Z MONDAY THROUGH SATURDAY/...
HURRICANE SANDY CONTINUES TO HEAD TOWARD THE NJ COAST...WITH THE
CENTER OF THE CIRCULATION TO THEN MOVE OVER SRN PA OVERNIGHT. THE
CIGS WILL CONTINUE TO BE LOW...WITH WIDESPREAD IFR CONDITIONS. FOG
AND THE RAIN WILL LIMIT VISBYS EVEN WHERE THE CIGS ARE AOA 1KFT.
BUT THE BIGGEST TROUBLE IS THE WIND. THE NRLY WINDS WILL BE
RIPPING ALONG JUST ALOFT AND MIX DOWN 50KT GUSTS AT MANY TERMINALS
LATER THIS AFTERNOON AND ALL EVENING LONG. AS THE CENTER OF THE
CIRCULATION NEARS AND IT PASSES FROM E-W ALONG THE SRN PART OF THE
STATE TONIGHT...THE WINDS WILL BACK A LITTLE AT FIRST...THEN VEER
TO THE NE/E LATER TONIGHT. THEY WILL ALSO SLACKEN AS THE STORM
BEGINS TO FILL...FRICTION INCREASES AND GRADIENT RELAXES. WIND
SHEAR IS A CONCERN AT FIRST...WITH MAINLY DIRECTIONAL CHANGES. BUT
MECHANICAL MIXING AND THE ASSOCD GUSTS WILL BE JUST AS STRONG AS
THE TOP OF THE LLWS LAYER/2KFT. SO...WILL CONTINUE TO MENTION
LLWS...BUT THE FCSTS OF 40-50KT GUSTS SHOULD BE ENOUGH BY
THEMSELVES.

THE CENTER OF THE LOW WILL BE SOMEWHERE OVER THE SWRN PART OF THE
STATE BY THE END OF THE TAF PERIOD/18Z TUES. THUS...THE WINDS WILL
CONTINUE TO VEER A BIT MORE. THE LOW WILL LIFT OUT TO THE NORTH
ONLY SLOWLY TUES AND EARLY WED. RAIN AND FOG AND LOW CIGS WILL
CONTINUE THROUGH THE DAY ON TUES...WITH IMPROVEMENT TUES NIGHT AND
WED. SOME SN MAY MIX IN TONIGHT VCNTY JST...BUT WILL NOT MENTION AT
THIS POINT - AS THE ELEVATION AT THE TERMINAL MAY NOT BE HIGH
ENOUGH IN THIS EVENT. HOWEVER...ACCUMULATING SNOW IS THEN POSSIBLE
FOR KBFD/KJST TUES NIGHT AS COLD AIR WRAPS COMPLETELY AROUND THE
STORM AND DROPS THE FZG LEVEL DOWN TO LESS THAN 2KFT.

OUTLOOK...
WED-THU...BREEZY. MVFR/IFR WITH -RA/SN SHOWERS WEST...MVFR
CENTRAL AND EAST.
FRI...MVFR -RA/SN SHOWERS WEST...BCMG VFR EAST.
SAT...MAINLY VFR.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL 2 PM EDT TUESDAY FOR PAZ004>006-
010>012-017>019-024>028-033>035-037-041-042-045-046-049>053.
FLOOD WATCH THROUGH TUESDAY EVENING FOR PAZ004>006-010>012-
017>019-024>028-033>037-041-042-045-046-049>053-056>059-
063>066.
HIGH WIND WARNING UNTIL NOON EDT TUESDAY FOR PAZ036-056>059-
063>066.
WINTER WEATHER ADVISORY FROM 8 PM THIS EVENING TO 8 PM EDT
TUESDAY FOR PAZ024-033.

&&

SYNOPSIS...LA CORTE
NEAR TERM...LA CORTE
SHORT TERM...LA CORTE
LONG TERM...LAMBERT/GARTNER
AVIATION...DANGELO
Hazardous weather outlook, Oct 29, 2:53 PM EDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
253 PM EDT MON OCT 29 2012

PAZ004>006-010>012-017>019-025>028-034-035-037-041-042-045-046-
049>053-301900-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-
BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-
SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-
253 PM EDT MON OCT 29 2012

...HIGH WIND WARNING IN EFFECT UNTIL 2 PM EDT TUESDAY...
...FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.
   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ036-056>059-063>066-301900-
FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-
LANCASTER-
253 PM EDT MON OCT 29 2012

...HIGH WIND WARNING IN EFFECT UNTIL NOON EDT TUESDAY...
...FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.
   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ024-033-301900-
CAMBRIA-SOMERSET-
253 PM EDT MON OCT 29 2012

...HIGH WIND WARNING IN EFFECT UNTIL 2 PM EDT TUESDAY...
...FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING...
...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM
EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.
   FLOOD WATCH.
   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.
   FLOOD WATCH.
   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 29, 11:45 AM EDTRiver Flood WarningCTPBlair, Huntingdon19 hr
Oct 29, 11:45 AM EDTRiver Flood WarningCTPHuntingdon10 hr
Oct 29, 11:45 AM EDTRiver Flood WarningCTPBedford10 hr
Oct 29, 11:45 AM EDTRiver Flood WarningCTPPerry28 hr
Oct 29, 11:45 AM EDTRiver Flood WarningCTPBlair, Huntingdon22 hr
Oct 29, 11:45 AM EDTRiver Flood WarningCTPHuntingdon37 hr
Oct 29, 11:45 AM EDTRiver Flood WarningCTPCumberland65 hr
Oct 29, 11:45 AM EDTRiver Flood WarningCTPCumberland, York47 hr
Oct 29, 11:45 AM EDTRiver Flood WarningCTPDauphin, Lebanon, Schuylkill32 hr
Oct 29, 11:45 AM EDTRiver Flood WarningCTPDauphin, Lebanon22 hr
Oct 29, 11:45 AM EDTRiver Flood WarningCTPDauphin17 hr
Oct 29, 11:45 AM EDTRiver Flood WarningCTPLancaster, York31 hr
Oct 29, 12:01 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland, Dauphin, Franklin, Lancaster, Lebanon and 2 more12 hr
Oct 29, 12:15 PM EDTAreal Flood WarningCTPAdams, Lancaster, York21 hr
Oct 29, 2:52 PM EDTWinter Weather AdvisoryCTPCambria, Somerset47 hr

Nearby

Areal Flood Warnings in Pennsylvania, 2012Every areal flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.